# SDR 2007UALA01068

- Difficulty date: April 8, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 55,732 hours, 20,973 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR HANDLE BOX CRACKED AT CAM BASKET HOLES.     [06-14-07]   REPLACED HANDLE BOX
